Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 625968, 14 pages
http://dx.doi.org/10.1155/2012/625968
Research Article

On Prime-Gamma-Near-Rings with Generalized Derivations

1Department of Mathematics, Rajshahi University, Rajshahi 6205, Bangladesh
2Department of Mathematics, Faculty of Science and Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 26 January 2012; Accepted 19 March 2012

Academic Editor: B. N. Mandal

Copyright © 2012 Kalyan Kumar Dey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. E. Bell and G. Mason, β€œOn derivations in near-rings,” in Near-Rings and Near-Fields (Tübingen, 1985), vol. 137 of North-Holland Mathematics Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987. View at Google Scholar Β· View at Zentralblatt MATH
  2. M. Aşci, β€œΓ-(σ,τ) derivation on gamma near rings,” International Mathematical Forum. Journal for Theory and Applications, vol. 2, no. 1–4, pp. 97–102, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  3. Y. U. Cho, β€œA study on derivations in near-rings,” Pusan Kyongnam Mathematical Journal, vol. 12, no. 1, pp. 63–69, 1996. View at Google Scholar
  4. M. Kazaz and A. Alkan, β€œTwo-sided Γ-α-derivations in prime and semiprime Γ-near-rings,” Korean Mathematical Society, vol. 23, no. 4, pp. 469–477, 2008. View at Publisher Β· View at Google Scholar
  5. M. Uçkun, M. A. Öztürk, and Y. B. Jun, β€œOn prime gamma-near-rings with derivations,” Korean Mathematical Society, vol. 19, no. 3, pp. 427–433, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. K. K. Dey, A. C. Paul, and I. S. Rakhimov, β€œGeneralized derivations in semiprime gamma rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 270132, 14 pages, 2012. View at Publisher Β· View at Google Scholar